# SDR TSAA0253112

- Difficulty date: April 12, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65C25709
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXFOLIATION CORROSION ON STRINGER 27L AT BS 967.  REMOVED THE DAMAGED SECTION OF THE STRINGER.  FABRICATED AND INSTALLED ALL REPAIR PARTS IAW SRM 53-10-3 PAGE 10.  AIRCRAFT RETURNED TO SERVICE.  (M)
